Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes lump above kneecap and burning sensation in left foot?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2003
Answered : 682 Questions
Hi---I fell about four hours ago and hit the floor with my left knee and right hand and shoulder. My knee felt like I just had a brush burn and didn't think anything of it until it started to hurt. I pulled down my sweat pants and there is a large lump (a little bit bigger XXXXXXX a golf ball) right above the kneecap. There is a small red brush burn on top and the lump looks like it's starting to turn black & blue. When I get up to walk and put pressure on my left foot it starts to hurt with a burning sensation. Once I sit back down that pain and burning sensation seems to subside and it fells like there is just a brush burn there rubbing against my sweat pants. I put ice on the lump but that made it hurt worse, I probably should had done that right after the fall, but it didn't bother me then. I did put ice on the finger I stove when I fell. It's too late to go to or call any doctor now, I'm just going to go to bed and see how it feels in the morning. Will this go away on it's own eventually or should I see someone? Thanks, XXXXXXX
Posted Mon, 17 Feb 2014 in Bones, Muscles and Joints
Answered by Dr. Chander Mohan Singh 1 hour later
Brief Answer: Get x-ray done. Detailed Answer: Hi, I read your query. You should not ignore all this. You should get x-ray of left knee AP and Lateral done, x-ray right hand affected finger in AP and oblique, x-ray right shoulder in AP view done. Send me report or discuss it with your doctor. After seeing your report and after your physical examination your doctor would advise you treatment. You may also send me report of your x-rays and physical examination. Till then you can take 1 tablet aceclofenac+serratiopepetidase combination morning, afternoon and evening by discussing it with your doctor. Do not take any other medicine by yourself, as it may cause more harm than benefit. I hope you have get your answer. You are welcome to ask any health related query. Thanks. Dr.Singh.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor